# SDR FDEA201207032455

- Difficulty date: July 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN FASTENER HOLES FOUND CRACK INDICATIONS DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND STA XORS=713.6.  REPAIRED AS PER EA 1-5710-160974 PART 1.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
